# SDR USAA2012060400025

- Difficulty date: June 2, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 63,373 hours, 42,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435365
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORE DAMAGE ON LEFT OUTBOARD FLAP OUTBOARD LOWER EDGE.  REPAIRED LEFT OUTBOARD FLAP OUTBOARD LOWER EDGE IAW B737-400 SRM 51-70-10 REPAR 4 FIG 202.
